# SDR VJ9800153

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION AT FL 32.6 CABIN ALTITUDE INCREASED TO 12500 FEET, O2 MASK DROPPED, SYSTEM WAS FUNCTIONING PROPERLY UNTIL THIS POINT.  CREW AND PAX O2 USED.
